Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 971396 |

Mihail Konstantinov, Volker Mehrmann, Petko Petkov, "Perturbed spectra of defective matrices", Journal of Applied Mathematics, vol. 2003, Article ID 971396, 26 pages, 2003.

Perturbed spectra of defective matrices

Received22 May 2002
Revised07 Oct 2002


This paper is devoted to the perturbation theory for defective matrices. We consider the asymptotic expansions of the perturbed spectrum when a matrix A is changed to A+tE, where E0 and t>0 is a small parameter. In particular, we analyse the rational exponents that may occur when the matrix E varies over the sphere E=ρ>0. We partially characterize the leading exponents noting that the description of the set of all leading exponents remains an open problem.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.